Paracetamol Tablet 500mg Actimol 10x10's

Paracetamol Tablet 500mg Actimol 10x10's

Regular price
$10.00
Sale price
$10.00
Regular price
$19.00
Sold out
Unit price
per 


Active Ingredients

Paracetamol 500mg | Paracetamol 650mg
Mode of Action

Paracetamol is a centrally acting analgesic and antipyretic with minimal anti-inflammatory properties (1).
Direction of Use

12 years and above
Actimol 500mg: 1-2 tablets, every 4-6 hours as required. Maximum 8 tablets per day.
Actimol 650mg: 1-1 1/2 tablets, every 6-8 hours as required. Maximum 6 tablets per day.
Suitable for

Individuals 12 years old and above seeking relief from fever, mild and moderate pain including headache, migraine, backache, musculoskeletal pain, myalgia and neuralgia, dysmenorrhea, pain of osteoarthritis, toothache, pain after dental procedures/tooth extraction, pain after vaccination and the discomfort from colds, influenza and sore throats.